# SDR CALA2025112111382

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 3,120 hours, 1,145 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE MASTER WARNING.  MOMENTARALY. POSSIBLE PAX WITH VAPE,  UPON MX ARRIVAL DEBRIEFED BY CAPTAIN AND F/A CREW CONFIRMATION OF PAX IN LAVATORY F AND SMELLED AN MARIJUANA ODOR WHEN EXITING THE LAVATORY.  INSPECTED LAVATORY F NO EVIDENCE OF TAMPERING NOR ODOR REMAINED. IAW AMM. 05-51-10. OPS TEST OF LAVATORY SMOKE WARNING DETECTION SYS REF AMM 26-17-00. OPS CHECKED GOOD.
